MAUDE Adverse Event Report: ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE

ARTHREX, INC. NANONEEDLE SCOPE, 125MM; LAPAROSCOPE
Model Number NANONEEDLE SCOPE, 125MM
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a wrist arthroscopy there were grooves at the lower end of the device.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: visual evaluation: damage to distal end of scope was observed.Functional evaluation: device ar-3210-0043, (b)(6) was examined under 20x magnification and 80x magnification using a hirox hrx-01 digital microscope and hr-2016e high performance zoom lens.This examination revealed damage to the distal tip of the device that was consistent with damage that may have resulted from impact with another surgical instrument before or during use.The device was also subjected to basic functional testing using a known good test console.The damage to the distal tip was evident and it obscured the live video image.No other functional issues were observed.The reported event of "grooves at the lower end of the device" was confirmed.This evaluation determined that the reported event most likely occurred due to use error.

Brand Name
NANONEEDLE SCOPE, 125MM
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19463978
Report Number1220246-2024-04869
Device Sequence Number6661529
Product Code GCJ
UDI-Device Identifier00888867375574
UDI-Public00888867375574
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K201134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberNANONEEDLE SCOPE, 125MM
Device Catalogue NumberAR-3210-0043
Device Lot NumberYS22090002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown